Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
170 Doctors are Online

Have high tsh level. Found normal antithyroglobulin antibody, high antimicrosomal antibody. Is thyroxine safe?

User rating for this question
Very Good
Answered by

Practicing since : 2001
Answered : 297 Questions
My wife is suffering from High THS of 31.15 and we were suggest to go for Free T4 and Anti TPO Antibody, both are blood tests. This would help us to fix up the dose of Thyroxine required for treatment and reports are as follow:
1. T4 is 6 which is normal
2 Anti Thyroglobuin Anti Body is 82 which is normal
3. Anti Microsomal Antibody is 286 which is higher.
Docter have recommended to 75 mg thyroxine.
We need to know that is recommendation ok.
Posted Sun, 24 Mar 2013 in Thyroid Problem and Hormonal Problems
Answered by Dr. V. Kumaravel 12 hours later

welcome to healthcare magic. I do understand that you are a 24 year old female being diagnosed with high TSH.

High TSH denotes that you have hypothyroidism and your dose of thyroxine that is prescribed should be ok. Your high anti microsomal antibody signifies that you will require a long term treatment.

I would suggest you to continue the thyroxine treatment and repeat TSH after 6 to 8 weeks to titrate dose accordingly.

Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics

The user accepted the expert's answer

Ask an Endocrinologist

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor